# SDR SWAA2023012392772

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 48,999 hours, 29,564 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL LEFT UPPER AFT SLIDING SEAL HAS LOOSE RUB STRIP.   REMOVED AND REPLACED 333AT SLIDING SEAL REF SRM 51-40-02.
